# SDR 98ZZZX3586

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692T
- Make and model: Gulstm 690B
- Aircraft serial: 11555
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: GD649C1
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CRACKED WINDSHIELD IN-FLIGHT, CRACK PROGRESSED FROM ONE CORNER TO SEVERAL CRACKS.  PILOT MADE AN EMERGENCY LANDING.  WINDSHIELD WAS REPLACED.  WINDSHIELD WAS RE-CERTIFIED 71 HOURS PRIOR TO INCIDENT.  WINDSHIELD RE-CERTIFIED BY FAA RS OX4R403M.
